Self-Control in Peer Groups

Battaglini, Marco, Bénabou, Roland and Tirole, Jean (2005) Self-Control in Peer Groups. Journal of Economic Theory, 123 (2). pp. 105-134.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/5435
Item Type: Article
Language: English
Date: August 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:46
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:5435
URI: http://publications.ut-capitole.fr/id/eprint/1162

Available Versions of this Item

Actions (login required)

View Item View Item